# SDR CALA2024021200391

- Difficulty date: February 10, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 120,529 hours, 18,732 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Part number: 314T311435
- Condition: Worn
- Location: Fan Cowl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO 2 ENG O/B FAN COWL HOLD OPEN ROD HAS EXCESSIVE PLAY AT STOWAGE BRACKET (REFERENCE STREAMER)  FABRICATED NEW PLATE PN 314T3114-35 INSTALLED PLATE AMD GROMMET IAW B7567 SRM 51-40-02 PARA 7. REFERENCE NON-ROUTINE 167037-0400 -0203 FOR DETAAILS
